# SDR UPS98826557

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Gusset
- Part number: 5642970161
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT FLAP AT SPLIT UNDER SURFBOARD LWR RIB SUPPORT GUSSET IS CRACKED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT GUSSET IAW SRM 51-1-21 AND DWG 5642970.
